Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 284953, 10 pages
http://dx.doi.org/10.1155/2014/284953
Research Article

Multiple Solutions to Elliptic Equations on with Combined Nonlinearities

1School of Science, Qilu University of Technology, Jinan, Shandong 250353, China
2School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 1 May 2014; Accepted 21 June 2014; Published 8 July 2014

Academic Editor: Shurong Sun

Copyright © 2014 Miaomiao Yang and Anran Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ambrosetti, H. Brézis, and G. Cerami, “Combined effects of concave and convex nonlinearities in some elliptic problems,” Journal of Functional Analysis, vol. 122, no. 2, pp. 519–543, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. T. Bartsch and M. Willem, “On an elliptic equation with concave and convex nonlinearities,” Proceedings of the American Mathematical Society, vol. 123, no. 11, pp. 3555–3561, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Li, S. Wu, and H. Zhou, “Solutions to semilinear elliptic problems with combined nonlinearities,” Journal of Differential Equations, vol. 185, no. 1, pp. 200–224, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. F. O. de Paiva and E. Massa, “Multiple solutions for some elliptic equations with a nonlinearity concave at the origin,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 12, pp. 2940–2946, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. D. G. de Figueiredo, J. P. Gossez, and P. Ubilla, “Local superlinearity and sublinearity for indefinite semilinear elliptic problems,” Journal of Functional Analysis, vol. 199, no. 2, pp. 452–467, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. Tehrani, “On elliptic equations with nonlinearities that are sum of a sublinear and superlinear term,” Volume dedicated to Dr. S. Shahshahani, Iran, pp. 123–131, 2002.
  7. P. H. Rabinowitz, “On a class of nonlinear Schrödinger equations,” Zeitschrift für angewandte Mathematik und Physik, vol. 43, no. 2, pp. 270–291, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. Bartsch and Z. Q. Wang, “Existence and multiplicity results for some superlinear elliptic problems on RN,” Communications in Partial Differential Equations, vol. 20, no. 9-10, pp. 1725–1741, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  9. T. Bartsch and Z.-Q. Wang, “Multiple positive solutions for a nonlinear Schrödinger equation,” Zeitschrift für Angewandte Mathematik und Physik, vol. 51, no. 3, pp. 366–384, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. C. A. Stuart and H. S. Zhou, “Applying the mountain pass theorem to an asymptotically linear elliptic equation on RN,” Communications in Partial Differential Equations, vol. 24, no. 9-10, pp. 1731–1758, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H.-S. Zhou, “Positive solution for a semilinear elliptic equation which is almost linear at infinity,” Zeitschrift für Angewandte Mathematik und Physik, vol. 49, no. 6, pp. 896–906, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. D. G. Costa and H. Tehrani, “On a class of asymptotically linear elliptic problems in RN,” Journal of Differential Equations, vol. 173, no. 2, pp. 470–494, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. L. Jeanjean, “On the existence of bounded Palais-Smale sequences and application to a Landesman-LAZer-type problem set on RN,” Proceedings of the Royal Society of Edinburgh A: Mathematics, vol. 129, no. 4, pp. 787–809, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. L. Jeanjean and K. Tanaka, “A positive solution for an asymptotically linear elliptic problem on RN autonomous at infinity,” ESAIM: Control, Optimisation and Calculus of Variations, vol. 7, pp. 597–614, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  15. G. B. Li and H. S. Zhou, “The existence of a positive solution to asymptotically linear scalar field equations,” Proceedings of the Royal Society of Edinburgh A, vol. 130, no. 1, pp. 81–105, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Z. L. Liu and Z. Q. Wang, “Schrödinger equations with concave and convex nonlinearities,” Zeitschrift für Angewandte Mathematik und Physik, vol. 56, no. 4, pp. 609–629, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. Chabrowski and J. M. Bezzera do Ó, “On semilinear elliptic equations involving concave and convex nonlinearities,” Mathematische Nachrichten, vol. 233-234, no. 1, pp. 55–76, 2002. View at Google Scholar
  18. T. F. Wu, “Multiplicity of positive solutions for semilinear elliptic equations in RN,” Proceedings of the Royal Society of Edinburgh A, vol. 138, no. 3, pp. 647–670, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. T. Wu, “Multiple positive solutions for a class of concave-convex elliptic problems in RN involving sign-changing weight,” Journal of Functional Analysis, vol. 258, no. 1, pp. 99–131, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. J. Su and R. Tian, “Weighted Sobolev type embeddings and coercive quasilinear elliptic equations on RN,” Proceedings of the American Mathematical Society, vol. 140, no. 3, pp. 891–903, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. R. A. Adams, Sobolev Spaces, Academic Press, New York, NY, USA, 1975. View at MathSciNet
  22. J. B. Su, Z.-Q. Wang, and M. Willem, “Weighted Sobolev embedding with unbounded and decaying radial potentials,” Communications in Contemporary Mathematics, vol. 9, no. 4, pp. 571–583, 2007. View at Publisher · View at Google Scholar
  23. I. Ekeland, “Nonconvex minimization problems,” Bulletin of the American Mathematical Society, vol. 1, no. 3, pp. 443–474, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. Willem, Minimax Theorems, Progress in Nonlinear Differential Equations and Their Applications, vol. 24, Birkhäuser, Boston, Mass, USA, 1996.
  25. G. B. Li and H. S. Zhou, “The existence of a weak solution of inhomogeneous quasilinear elliptic equation with critical growth conditions,” Acta Mathematica Sinica, vol. 11, no. 2, pp. 146–155, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus